MathSciNet Relay Station
MathSciNet bibliographic data
MR2684482 46E40 (47B38)
Calabuig, J. M.; Rodríguez, J.; Sánchez-Pérez, E. A. Multiplication operators in Köthe-Bochner spaces. J. Math. Anal. Appl. 373 (2011), no. 1, 316–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement